# SDR MASA2014012420892

- Difficulty date: January 24, 2014
- Submitted: January 25, 2014
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 15,021 hours, 23,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS DIM.  CHARGED EPSU WITH AIRCRAFT POWER.
